# SDR AALA200802532A

- Difficulty date: November 19, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351N110126
- Part serial: P2880
- Condition: Auto Shutdown
- Location: Zone 100
- Part time: 21,115 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO INFLIGHT - DURING CLIMB AUXILLIARY POWER UNIT (APU) AUTO SHUT DOWN WITH LEFT INTEGRATED DRIVE GENERATOR ON MEL.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED APU ON 20 NOV AT SFO.  SYSTEM GROUND CHECKED NORMAL OPERATION.
